estriker asked this question on 5/17/2000:
I have two female friends ages 14 and 15, who are seeing a pyscologist and were NOT prescribed to an anti-depressant. I am not sure what kind of anti-depressant they are taking, but they take over 8 at a time to give them a high. I would like to know what the side effects are and how it could affect them at this amount. I am very worried about them. Could a type of mix with other drugs like alcohol, pot, or an extreme amount of Robotussin be fatal?
Jason4U22 gave this response on 5/18/2000:
Yes, by all means it is dangerous. First of all pot, and alcohol is an depressant, which means that it can make you depressed. If she is drinking, and drugging, then she may be affecting the meds. This is going to be hard for you, but since your the two girls, bestfriend, it is your duty to tell their parents about what they are doing. I'm sure that the parents will not tell them who informed them. They are playing with their lives, and you must inform their parents, and then it's out of your hands. I wish you luck, and you such a loving, and careing person. Good luck, and keep me updated.
Jason4U22 PS:Plese don't forget to rate me
estriker rated this answer a 5.